# SDR P5CA2017042000092

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,185 hours, 20,053 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Lamp
- Condition: Inoperative
- Location: Spar Valve
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SPAR VALVE FAILED OPERARTIONAL CHECK.   THE ENG SPAR VALVE LAMP WAS REPLACED.  OPS CHECHED OK IAW AMM 28-22-00, NO FAULTS FOUND.
